Lefschetz coincidence class for several maps

Carregando...
Imagem de Miniatura

Data

2016-03-01

Título da Revista

ISSN da Revista

Título de Volume

Editor

Resumo

The aim of this paper is to define a Lefschetz coincidence class for several maps. More specifically, for maps (Formula presented.) from a topological space X into a connected closed n-manifold (even nonorientable) N, a cohomological class (Formula presented.) is defined in such a way that (Formula presented.) implies that the set of coincidences (Formula presented.) is nonempty.

Descrição

Palavras-chave

Como citar

Journal of Fixed Point Theory and Applications, v. 18, n. 1, p. 61-76, 2016.